# SDR ASAA11510061

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,122 hours, 2,730 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 17694402
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 BUTTON ON F/O MCDU KEYBOARD INTERMITTENTLY UNRESPONSIVE.  REPLACED F/O MCDU KEYBOARD.  OPS CHECKED OK PER AMM 34 61 01.
